This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To The Editor

Partial Seizures With Secondary Generalization While on Treatment With Clozapine and Sertraline: A Case Report

Vivek H. Phutane, MBBS; Channaveerachari Naveen Kumar, MD, DPM; Jagadisha Thirthalli, MD; Seemendra Kumar Mahato, MD; and Sanjib Sinha, MD, DM

Published: June 17, 2009

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Clozapine is known to cause generalized and myoclonic seizures. Here we report a neurologically normal individual who developed partial seizures with secondary generalization while receiving clozapine and sertraline.

 
Case report. Mr. A, a 19-year-old man with paranoid schizophreniawhose psychotic symptoms had remitted with clozapine(300 mg/day), presented in 2007 with severe obsessive impulses to jump from heights.

Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...